# SDR UPS802086

- Difficulty date: January 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 2565 · Escape Slide
- Part: Escape Slide
- Part number: 515610010
- Condition: Low Pressure
- Location: Flight Deck
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED EVACUATION SLIDE BELOW LIMITS.  REMOVED AND REPLACED EVAC SLIDE IAW 25-60-01.
